MAUDE Adverse Event Report: Apollo Endosurgery OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

Apollo Endosurgery OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number CNH-G01-000
Medical Device Problem Codes Mechanical Problem (1384); Activation Failure (3270)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch and x-tack device were utilized during a defect closure procedure on (b)(6) 2026.During the procedure, the physician used an x-tack device to close the defect, successfully approximating all edges of the healthy tissue.The suture cinch was subsequently utilized; however, during cinch deployment, the suture cinch malfunctioned and severed the sutures while being tightened.As a result, all x-tack sutures broke, causing the tacks to disengage from the tissue.Consequently, the x-tack closure was lost due to the suture cinch malfunction.The patient experienced pain and discomfort and was admitted to the hospital beyond the expected standard of care.The procedure was successfully completed using a replacement device of the same type.
 
Additional Manufacturer Narrative
Block h6: imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code f08 captures the reportable event of hospitalization or prolonged hospitalization.Investigation results summary: the suture cinch was not returned for analysis; therefore, a technical analysis could not be performed.The reported events could not be identified in the customer provided pictures.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A labeling review was performed using the instructions for use (ifu).It was confirmed that the following reported events of discomfort and pain are anticipated in the ifu.There is no evidence the device was improperly used per the ifu.In reference to the event description, information and picture provided by the customer there is not enough evidence to determine whether the reported event of cinch failure to deploy was induced due to the physician's technique during the procedure or were related to a device malfunction.The as reported events of "additional device required" and "hospitalization or prolonged hospitalization required" occurred during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
Apollo Endosurgery
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
Apollo Endosurgery Costa Rica S.R.L
alajuela, 02,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough,, MA 01752
EI   01752
9145716918
MDR Report Key25650403
Report Number3005099803-2026-02602
Device Sequence Number20300218
Product Code OCW
UDI-Device Identifier20811955020678
UDI-Public(01)20811955020678(11)240819(17)270819(10)AF06124
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-G01-000
Device Catalogue NumberCNH-G01-000
Device Lot NumberAF06124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient SexMale
Patient Weight129 LB